JournalsrmiVol. 29, No. 3pp. 765–788

Transversal multilinear Radon-like transforms: local and global estimates

  • Neal Bez

    University of Birmingham, Edgbaston, UK
  • Jonathan Bennett

    University of Birmingham, UK
  • Susana Gutiérrez

    University of Birmingham, UK
Transversal multilinear Radon-like transforms: local and global estimates cover

Abstract

We prove local “LpL^p-improving” estimates for a class of multilinear Radon-like transforms satisfying a strong transversality hypothesis. As a consequence, we obtain sharp multilinear convolution estimates for measures supported on fully transversal submanifolds of Euclidean space of arbitrary dimension. Motivated by potential applications in diffraction tomography, we also prove global estimates for the same class of Radon-like transforms under a natural homogeneity assumption.

Cite this article

Neal Bez, Jonathan Bennett, Susana Gutiérrez, Transversal multilinear Radon-like transforms: local and global estimates. Rev. Mat. Iberoam. 29 (2013), no. 3, pp. 765–788

DOI 10.4171/RMI/739